# SDR QXEA2016032300217

- Difficulty date: March 23, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 34,375 hours, 35,910 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 699018003
- Part serial: 1764
- Condition: Malfunctioned
- Location: Nr 2 Propeller
- Part time: 13,483 hours, 14,658 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

ON DESCENT, NR 2 ENGINE TORQUE DROPPED TO 47 PERCENT.  POWER LEVERS AROUND 50 PERCENT AND CONDITION LVRS AT 850.  TORQUE ON RT ENGINE DROPPED BY HALF.  NR 2 PEC CAUTION LIGHT ILLUMINATED.  A FEW MINUTES LATER PROP RPM WENT TO 1070.  ALSO HAD A POWER PLANT MSG.  RAN NR 2 PEC CHECKLIST THEN WHEN PROP OVERSPEED.  RAN THE ENGINE FAILURE CHECKLIST TO SHUT IT DOWN.  ALSO NOTICED ON TAKEOFF, RT ENGINE AROUND 6000 FT, WENT FROM NTOP TO MCL FOR ABOUT 1 SECOND.  WENT BACK TO NTOP ON ITS OWN.  REST OF FLIGHT WAS NORMAL UNTIL EMERGENCY.  NR 2 ENGINE SHUTDOWN.  LANDING UNEVENTFUL. R & R NR 2 ENGINE PEC IAW MM TASK 61-20-36-000-801, TASK 61-20-36-400-801 AND SUP: HS 71-0025.  OPS TEST GOOD.  RETURNED TO SERVICE.
